| Model Number |
367878 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the label on the bd vacutainer® lithium heparin (lh) 158 usp units blood collection tube had partially peeled off before use.The following information was provided by the initial reporter: "plastic encapsulates tear product = 1 sp and open label = 1 sp".
Event or Problem Description
It was reported that the label on the bd vacutainer® lithium heparinn (lh) 158 usp units blood collection tube had partially peeled off before use.The following information was provided by the initial reporter: "plastic encapsulates tear product = 1 sp and open label = 1 sp".
Additional Manufacturer Narrative
H.6.Investigation summary bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for open seal and label lift with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to the label lift issue through capa 1064141 and potential causes have been identified.As a result, corrective actions have been established and are in the process of being implemented.